Thanks there's light at the end of the tunnel! I too have been lucky with side effects except this! I have had the last two doses via injection and it's an all for one measurement rather than by weight,so I am getting quite a bit more than I have been having,so maybe this is why?
I finished my Herceptin in February and must say I had very little in the way of side effects apart from not being able to sleep on the night of treatment. I would be wide awake and get no sleep at all. My sleep patterns have changed since starting chemo etc and the hot night flushes that accompany tamoxifen do not help. Since finishing Herceptin I do have a slightly better nights sleep and hopefully it will continue to get better. Hope things improve for you after your last treatment
I had insommnia before diagnosis last Feb, putting it down to early menopause. Had 17 out of 18 herceptins and having really bad insommnia. I don't know if it's the herceptin or not, feeling like I'm going crazy! Has anyone else had this?